# SDR ASOA04119

- Difficulty date: February 13, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND CRACKED AT THE ATTACHMENT LINK.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  AIRCRAFT OK FOR SERVICE.  (M)
